[Exogenous psychosis in a patient with carcinoid syndrome following treatment with p-chlorophenylalanine (PCPA)].
Аннотация
A case is reported of a patient with carcinoid syndrome who developed a exogenous psychosis while under treatment with the serotonin-inhibitor p-chlorophenylalanine (PCPA). Partial symptoms similar to delirium and schizophrenia were exhibited. The attached literature survey focuses on the psychological side effects of PCPA treatment. A discussion follows concerning noteworthy phenomenological similarities between the case reported and certain forms of amphetamine psychosis. Common biochemical mechanisms are hypothetically stated.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.